just wondering the doctor put me on this after a tah . what are the effects? anything good or bad about this ?Answer Question
Answer by KimberlyAnn85 at 8:25 PM on Mar. 29, 2009
Answer by Colleen801 at 8:28 PM on Mar. 29, 2009
Answer by Izsarejman at 8:57 PM on Mar. 29, 2009
Answer by tramar47 at 9:32 PM on Mar. 29, 2009
Answer by Anonymous at 9:41 PM on Mar. 29, 2009
Answer by Anonymous at 9:56 PM on Mar. 29, 2009
Answer by krisr169 at 11:12 AM on Mar. 30, 2009
Answer by joanne580 at 1:59 PM on Apr. 10, 2009
I've been on Paxil before but I switched to psychotherapy and an exercise program. I've experienced its common side effects such as insomnia, dry mouth, sweating, dizziness, nausea and fatigue. Paxil was also issued a black box warning by the FDA for birth defects, suicidal behavior among adolescent users and cardiovascular complications. These side effects have been the issue in most lawsuits against Paxil. However, studies say that for serious mental disorders, Paxil have been found effective.
Answer by Josephine143 at 11:53 PM on Mar. 6, 2012
Next question overall
(Beauty & Style)
40 creeping up on me and very self-conscious is anyone else like this?